# SDR ASMF200601014

- Difficulty date: January 23, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 38,327 hours, 30,552 cycles
- Engine: Pwa JT8D219
- Engine time: 35,121 hours, 27,240 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 35,121 hours, 27,240 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING CAPTAIN INFORMED THAT THE RT ENGINE DID NOT START, THERE WAS NO ROTATION OF N2. THE START VALVE WAS OPENED MANUALLY BUT THE STARTING WAS NOT POSSIBLE. THE STARTER WAS REPLACED BUT THE CONDITION CONTINUED. METALLIC DEBRIS WERE FOUND IN THE GEARBOX AND IN THE BEARING NR 5 CHIP DETECTORS; THE RT ENGINE WAS REPLACED IAW MPCM 71-00-02 AND TESTED IAW MPCM 71-00-01.
